MathSciNet Relay Station
MathSciNet bibliographic data
MR1642043 60G55 (60E05)
Ivanoff, B. Gail; Weber, N. C. Tail probabilities for weighted sums of products of normal random variables. Bull. Austral. Math. Soc. 58 (1998), no. 2, 239–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement